×

Found 52 Documents (Results 1–52)

Taylor-Wiles systems for \(\text{GSp}_4\). (Systèmes de Taylor-Wiles pour \(\text{GSp}_4\).) (French) Zbl 1142.11036

Tilouine, Jacques (ed.) et al., Formes automorphes (II). Le cas du groupe \(\text{GSp}(4)\). Paris: Société Mathématique de France (SMF) (ISBN 2-85629-184-8/pbk). Astérisque 302, 177-290 (2005).
PDFBibTeX XMLCite
Full Text: Link

On the integer models of plane trees. (English) Zbl 0958.05144

Krob, Daniel (ed.) et al., Formal power series and algebraic combinatorics. Proceedings of the 12th international conference, FPSAC’00, Moscow, Russia, June 26-30, 2000. Berlin: Springer. 414-421 (2000).
MSC:  05E99
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field